|Meds & Lipodystrophy
Apr 30, 2008
| Response from Dr. Wohl
This is a complicated question. In general, we know that tenofovir+3TC+Kaletra seems to not be associated with fat loss of the limbs and I suspect the same is true for Lexiva. Fat gain, such as in the abdomen, is common and seen with all potent HIV meds although abnormal belly fat increases are not typical.
Please check out:
At these sites you will learn the basics and read about common misconceptions regarding body shape and HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- White Bumps On Penis After Condom Broke Worried I Have HIV
- How Do You Test For Trichomoniasis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.